Cookies?
Library Header Image
LSE Research Online LSE Library Services

Ruling out (160, 54, 18) difference sets in some nonabelian groups

Alexander, J McKenzie, Balasubramanian, Rajalakshmi, Martin, Jeremy, Monahan, Kimberly, Pollatsek, Harriet and Sen, Ashna (2000) Ruling out (160, 54, 18) difference sets in some nonabelian groups. Journal of Combinatorial Designs, 8 (4). pp. 221-231. ISSN 1063-8539

Full text not available from this repository.
Identification Number: 10.1002/1520-6610(2000)8:4<221::AID-JCD1>3.0.CO;2-6
Item Type: Article
Official URL: http://www3.interscience.wiley.com/journal/38682/h...
Additional Information: © 2000 Wiley & Sons
Divisions: Philosophy, Logic and Scientific Method
Subjects: B Philosophy. Psychology. Religion > BC Logic
Sets: Departments > Philosophy, Logic and Scientific Method
Date Deposited: 09 Jun 2008 11:40
Last Modified: 20 Nov 2019 07:06
URI: http://eprints.lse.ac.uk/id/eprint/4860

Actions (login required)

View Item View Item